# SDR REXA2016022300264

- Difficulty date: February 23, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 5,702 hours, 3,808 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Cover
- Condition: Bent
- Location: Wi-Fi Rack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WI-FI RACK RT SIDE COVER UPPER CORNERS BENT.  REPAIRED WI-FI 33 RACK RT SIDE COVER IAW EA CRJ946-04049 REV IR STEPS 1 - 8.
